ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analyticity of the Schrodinger propagator on the Heisenberg group

Parui, S and Ratnakumar, PK and Thangavelu, S (2012) Analyticity of the Schrodinger propagator on the Heisenberg group. In: Monatshefte für Mathematik, 168 (2). pp. 279-303.

[img]
Preview
PDF
mon_math_168-2_279_2012.pdf

Download (279kB) | Preview
Official URL: http://dx.doi.org/10.1007/s00605-012-0424-7

Abstract

We discuss the analytic extension property of the Schrodinger propagator for the Heisenberg sublaplacian and some related operators. The result for the sublaplacian is proved by interpreting the sublaplacian as a direct integral of an one parameter family of dilated special Hermite operators.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer Vienna.
Keywords: Schrodinger Equation; Oscillatory Group; Special Hermite Expansion; Heisenberg Group; Sublaplacian
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 18 Feb 2013 09:09
Last Modified: 18 Feb 2013 09:12
URI: http://eprints.iisc.ac.in/id/eprint/45370

Actions (login required)

View Item View Item